# SDR CALA2022112303201

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 50,592 hours, 18,284 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON L/H HORIZONTAL STAB LOWER SKIN AT STAB STA 175.50 I/B ROW 10.5 IN FORM REAR SPAR CRACK LENGTH 0.5IN. SKIN AT STA 175.50.   CUT OUT DAMAGE AREA. FABRICATED 1EA FILLER AND 1EA DOUBLER.  INSTALLED 1EA DOUBLER AND FILLER.
